# SDR F3LA98046

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED CORROSION ON SHEAR TIE AT BS 767, LBL 7 TO RBL 15.  MAINTENANCE REMOVED DAMAGED AREA (1 INCH BY 3 INCH).  FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-30-2 AND 53-10-1, FIG 1.  (M)
